# SDR ASAA1149179

- Difficulty date: February 25, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 654652883
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT TRANSITION PANEL ABOVE STR 26L CORRODED FROM BS 515D TO BS 500H.  REMOVED CORRODED AND CRACKED TRANSITION PANEL AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 53 30 15.
